International Journal of Communications, Network and System Sciences

Vol.3 No.1(2010), Paper ID 1171, 5 pages

DOI:10.4236/ijcns.2010.31004

 

A Maximum Likelihood TOA Based Estimator For Localization in Heterogeneous Networks

 

Mohamed LAARAIEDH, Stephane AVRILLON, Bernard UGUEN

 

 

Copyright © 2010 Mohamed LAARAIEDH, Stephane AVRILLON, Bernard UGUEN et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. LAARAIEDH, S. AVRILLON and B. UGUEN, "A Maximum Likelihood TOA Based Estimator For Localization in Heterogeneous Networks," International Journal of Communications, Network and System Sciences, Vol. 3 No. 1, 2010, pp. 38-42. doi: 10.4236/ijcns.2010.31004.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.